Take a look around and enjoy reading the discussions. If you'd like to join in, it's really easy to
and then you'll be able to post. If you'd like to learn what this place is all about, head
what types can you get? I know of some being small, pink and star shaped, can anyone tell me what these are known as plz?
Steroids aren't worth it, currently i'm trying to get round to asking my mate 9if he's been taking them as another friend of mine found needles in his room
1. There is already a massive thread on aas.
2. Don't think about taking steroids until you have fully understood them through years of research.
And yes they are most likely dbol.
Years of research? i think as long as you understand the risks involved and know how to take safely then you will be fine!
I think you will find there are alot of users out there with less than years of research. Its one thing knowing the ins and outs of the drug but you can still be safe. Agreed that before starting something like this a certain amount of research must be made, however this can be done in a matter of weeks. I think the main worry is damaging of the liver but this can be prevented quite easily.
Weeks you say? No, not quiet.
Your right there are alot of users out there that haven't done years of research, but it never surprises me when you ask them what pct is, they shrug there shoulders. Or my favourite among them is that the only steroid they can name is dbol deca & sus.
You ask any vet & they will tell you the same as I am telling you. Steroids are dangerouse if not researched properly.
Trust me, liver damage isn't the most worrying thing.
i think they are not worth it because they make people agressive and there are other side effects, along with withdrawl symptons
i can already notice my mate getting more agressive.. now i know why
Do some research before you say there are no withdrawl symptons because there is not so much with IV steroids but with the tablet form.
The steroids suppress the bodys adrenal gland which makes it produce less, so if the user stops abruptly there are consequences, although this wont happen with a short period of IV usage